JournalsqtVol. 4, No. 4pp. 353–376

New proofs of certain finite filling results results via Khovanov homology

  • Liam Watson

    UCLA, USA
New proofs of certain finite filling results results via Khovanov homology cover
Download PDF

Abstract

We give a Khovanov homology proof that hyperbolic twist knots do not admit non-trivial Dehn surgeries with finite fundamental group.

Cite this article

Liam Watson, New proofs of certain finite filling results results via Khovanov homology. Quantum Topol. 4 (2013), no. 4, pp. 353–376

DOI 10.4171/QT/42